Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Got sunburn long back. Is there anything to get rid of this?

hi, im 26 years old and my skin is white. When I was 9 and went to the pool instead of using sunblock by mistake i put mysielf suntan. I got very dark and a bad sunburn . As teh months passed by my skin color was getting back to normal but my left arm; form elbow to the back of my sholder stayed black. After all this years that balck mark stayed. Is there something that I could used for that black mark to go back to my original color?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
thanks for the question posted .
I would be pleased to help you with the same.

You should Vitamin C serum . It will help in reducing the pigment and prevent the skin from getting darker .
it is available from your Dermatologist and you will also need to use a sunscreen daily .
it can take around 3 months for the condition to lighten .
Thanks and take care
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor